# SDR AALA200910579

- Difficulty date: January 13, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 53,504 hours, 27,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Casting
- Condition: Corroded
- Location: Cargo Doorway
- Component part number: 59364692
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB,FORWARD LOWER CASTING.  REPLACED WITH NEW CASTING.
